# SDR UALA2008111303487

- Difficulty date: June 19, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 66,885 hours, 10,911 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guard
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT ANGLE SPLASH GUARD HAS CORROSION AT BS 285 AND RBL 83.  REMOVED & REPLACED SPLASH GUARD.
